- MFG # 718
- UPC # 052301718603
N-Acetylcysteine 60 Capsules from Dee Cee Laboratories® may help eliminate oxidative stress by aiding antioxidant and metabolic processes in the body. Researchers believe that antioxidants counteract free radicals and may help in minimizing their damaging effects on the human body. Free radicals may arise as a result of oxidation and could damage healthy cells‚ thereby affecting the overall metabolism process‚ and possibly leading to a range of heath conditions. N-Acetylcysteine or NAC is one of the primary antioxidants produced within the body that could help counter the damaging effects of free radicals.
This dietary supplement from Dee Cee Laboratories® contains NAC that may help relieve oxidative stress in the body.
Scientists claim that NAC could play a pivotal role in protein synthesis‚ activation of enzymes‚ and the synthesis and repair of DNA. It could also reduce mucus and provide relief in various lung conditions.
Scientists consider NAC to be a stable entity‚ which makes it a well-suited ingredient for supplements. Once absorbed‚ NAC converts into L-cysteine‚ and increases cysteine levels throughout the body. These tablets also contain free-form amino acids.
This product is Gluten free and certified Kosher. Get N-Acetylcysteine 60 Capsules from Dee Cee Laboratories® that may help alleviate oxidative stress and possibly stabilize metabolic processes within the body.
These statements have not been evaluated by the Food and Drug Administration (FDA). These products are not meant to diagnose‚ treat or cure any disease or medical condition. Please consult your doctor before starting any exercise or nutritional supplement program or before using these or any product during pregnancy or if you have a serious medical condition.
Serving Size 1 Capsule
Amount Per Serving
N-Acetylcysteine 600 mg **
** Daily Value not established
Other ingredients: K-Gelatin‚ natural peppermint flavor‚ vegetable magnesium stearate‚ vegetable cellulose.
As a dietary supplement‚ take 1 capsule daily.
If you are pregnant or nursing do not take this product.
Allergy / Dietary Needs
- FDA Registered
- Gluten Free
- GMP Certification
- Kosher Product
- Made in the USA
Ratings & ReviewsReview This Item Be the first to review this item.
Questions About This ItemAsk a Question
Please ask any questions you may have about this specific product in the field below.
Your question(s) and our corresponding answer(s) will not be confidential and will be posted publically on this specific product page.
Additionally, PureFormulas is unable to directly recommend products in relation to specific health conditions. Please contact your trusted healthcare practitioner for direct product recommendations.
If you have any general questions regarding orders or our policies and programs, please contact our Customer Happiness Team @ 1.800.383.6008
If you are pregnant, nursing, taking any medications or have any medical condition, consult your doctor before use. Your healthcare professional is the best source for guidance before beginning an exercise or nutritional supplement program.Please log in to submit a question log in